Change search
ReferencesLink to record
Permanent link

Direct link
On the fixed points of the map x→xx modulo a prime
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0003-4734-5092
2015 (English)In: Mathematical Research Letters, ISSN 1073-2780, Vol. 22, no 1, 141-168 p.Article in journal (Refereed) Published
Abstract [en]

In this paper, we show that for almost all primes p there is an integer solution xε [2,p-1] to the congruence xx ≡ x (mod p). The solutions can be interpretated as fixed points of the map x→xx (mod p), and we study numerically and discuss some unexpected properties of the dynamical system associated with this map.

Place, publisher, year, edition, pages
2015. Vol. 22, no 1, 141-168 p.
Keyword [en]
Statistics, Residues, NN
National Category
URN: urn:nbn:se:kth:diva-166913ISI: 000353050500008ScopusID: 2-s2.0-84927591623OAI: diva2:815312
Swedish Research CouncilKnut and Alice Wallenberg Foundation

QC 20150529

Available from: 2015-05-29 Created: 2015-05-21 Last updated: 2015-08-05Bibliographically approved

Open Access in DiVA

No full text


Search in DiVA

By author/editor
Kurlberg, Pär
By organisation
Mathematics (Div.)
In the same journal
Mathematical Research Letters

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 15 hits
ReferencesLink to record
Permanent link

Direct link